# SDR PCAA0402165

- Difficulty date: February 10, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- Aircraft time: 32,559 hours, 36,446 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Part serial: 890257
- Condition: Faulty
- Location: Nr 2 Propeller
- Part time: 19,708 hours, 21,878 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT 3998 MIDDLETOWN, PILOT REPORTED THAT THE NR 2 PROP DID NOT FEATHER DURING THE AUTOFEATHER TEST.  MAINTENANCE REMOVED AND REPLACED THE NR 2 PROPELLER CONTROL UNIT.  ALL OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT RETURNED TO SERVICE.
